# SDR VNAA202306230016

- Difficulty date: May 29, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N609NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15475
- Aircraft time: 7,516 hours, 6,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SILL AT AFT BAGGAGE BAY DOOR CUT-OUT.   LOWER SILL AT AFT BAGGAGE BAY DOOR CUT-OUT WAS REPAIRED PER EA 23-C9-53-0741 REV. IR SECTION III PERMANENT REPAIR
